# SDR TWAA9812011

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47344
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND LOWER ATTACH ANGLE AT FUSELAGE CRACKED 1.5 IN AT FWD END OF NR 1 PYLON.  REMOVED CRACKED ANGLE AND FABRICATED NEW ANGLE FROM 177PH STEEL, .040 IN.  INSTALLED WITH MONEL RIVETS REF DWG 5923062.
